OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4146

Title: An Orlicz Extension of Some New Sequence Spaces
Authors: Savas, Ekrem
Patterson, Richard F.
Keywords: Orlicz function
Invariant Mean
Almost convergence
Lacunary sequence
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Ekrem Savas, Richard F. Patterson, " An Orlicz Extension of Some New Sequence Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 145-154.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: The aim of this note is to introduce and study a new concept of lacunary σ-convergence with respect to an Orlicz function and examine some properties of the resulting sequence spaces.
URI: http://hdl.handle.net/10077/4146
ISSN: 0049-4704
MS Classification: 40H05
40C05
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:

File Description SizeFormat
SavasPatterson RendMat37.pdf109.89 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.